# SDR AALA20110301DFW02

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 37,347 hours, 17,371 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING TAKEOFF.  QRH PROCEDURES ACCOMPLISHED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AND RIGHT TAIL COMPARTMENT HIGH TEMP SENSORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
